I started seeing blood on Sept. 26, and today is October 10 & i am still seeing blood which makes it 2 weeks later. I am due for my shot on October 14. Is this prolonged bleeding meaning that it is time for my shot? The bleeding is very light. Not enough to saturate a tampon or pad, and it looks mixed with my white discharge which makes it a light orange-red color.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi I've been on the depo shot for about 12 and a half weeks I have had my period for?
Posted 21 Aug 2014 • 2 answers
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Posted 3 Aug 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer